Annoying...
+ Reply to Thread
Results 1 to 7 of 7

Thread: Annoying...

  1. #1
    Posting Addict
    Join Date
    Apr 2006
    Posts
    12,822

    Default Annoying...

    For the past two years, I have had issues with ovulation pain. It is really becoming annoying. It never felt like this before fertility treatment. I did bring it up at my last wellness visit, but my doctor felt that it was within normal limits. However, it starts between CDs 9 and 10. It is always on my left side (although I obviously do not ovualate only from my left). It starts with mild cramping and a dull ache. It ramps up by CDs 11 to 13 with a sharp pain. Sometimes, I have cramping off and on. I am thankful that it doesn't hurt worse, but it makes standing or exercising for long periods difficult. Does anyone know if ibuprofen would help? I haven't tried it because I figured it was not muscle pain or inflammation really. I just wish it would stop.
    Melanie
    DS-Isaiah 1/2/04
    DDs- Keira and Sarafina 11/28/09


  2. #2
    Posting Addict Kayla1981's Avatar
    Join Date
    Jan 2007
    Location
    Texas
    Posts
    7,472

    Default

    I know exactly what you are talking about. Strange enough, mine always hurts on my left side too. In fact, even while pregnant, I still have pain on that side at times. Although, I attribute that to scar tissue from that fallopian tube being removed. I also have pain (sometimes debilitating and enough to make me throw up) on that side when my period comes. My RE says it's from cysts rupturing. I'm not sure why there is pain during ovulation too and they've never really given me an explanation. They just say that BCP would probably help. I hate being on BCP because I end up with a lot of the side effects. Ibuprofen is what I would take when the pain was enough that I needed something. When it's really bad, I take prescription meds.

    I'm really sorry you deal with this too. It's frustrating.
    Kayla & Jason
    Jordan Mae 4.6.10
    loss 10.21.08



  3. #3
    Posting Addict Lavender444's Avatar
    Join Date
    Mar 2003
    Posts
    9,764

    Default

    Darn kids... my cycles were just fine before them. Granted I was infertile, but other than that they were pain-free and to the minute predictible. Now....they are heavy, painful and all over the place. I had a 20 day cycle and a 35 day cycle the last couple months. I spot every time I work out. Plus the Ovulation pain! Oh, man! I would be bed-ridden clutching my bottle of Ibuprofen and a heating pad for much of the time. I had a tubal ligation with Andrew's delivery, but now I am back on BCP's to try to get some control of my cycles. This last one was much better. I don't want to take the BCP's forever. My hope is a few cycles on them and I can get things back to normal.

    But yes, the Ibuprofen helps a lot with ovulation pain. I take 800mg at a time.

  4. #4
    Posting Addict
    Join Date
    Apr 2006
    Posts
    12,822

    Default

    Well, I hate that both of you deal with this too. It is nice to know that I am not alone. I took ibuprofen last night because the pain got to be too much. It was just such an annoying pain. I don't really know how else to describe it. I can still function with it and ignore it, but it gets so tiring when you feel so achy and such. The ibuprofen works wonders. Why did I not think of taking it before now?

    Kayla- I remember you posting about the pain and all that you deal with every month some time ago. It really sucks that you have to deal with that. I wish that with all of the modern medicine that we have access to that they could find some way to prevent cysts other than utilizing birth control.

    Amber- I have heard of other women reporting issues like that after a tubal ligation. I know of two people that had an ablation done to help with their crazy heavy periods and weird cycles. Thankfully, I don't get really heavy periods, but they are heavier than before kids. I dealt with infertility also and my hormones are all wonky. I think that my hormones are still out of sync somehow. I am not sure if my estrogen is too high now or what. Because...TMI alert....I also get crazy amounts of cm right before I O. It is so bad that I need to wear a pantyliner. It used to be that my estrogen was too low. Who knows? I just know it is crazy and it makes me want to rip out my ovaries. I hope the birth control helps you out and you don't need it long-term.
    Melanie
    DS-Isaiah 1/2/04
    DDs- Keira and Sarafina 11/28/09


  5. #5
    Community Host Cali26's Avatar
    Join Date
    Feb 2007
    Posts
    8,255

    Default

    I'm glad the ibuprofen helped you out. Now that I'm done BF'ing, I seem to live on Advil. My cycles are ridiculous. I get annoyed just thinking about what I deal with month after month. Between the constant/ heavy bleeding, pain, and total inconvenience of having these symptoms, I get so irritated. Since my cycles started back a few months ago, my hormones have been totally wacky. I finally went to the OB to find out all of my options to help me. Unfortuntately, there isn't a single fix it to all that I experience (even hysterectomy!)
    I'm glad you found some relief!!
    Mommy to 2 amazing little boys!

    Angel babies 6/9/07 & 11/16/07


  6. #6
    Posting Addict
    Join Date
    Apr 2006
    Posts
    12,822

    Default

    Quote Originally Posted by Cali26 View Post
    I'm glad the ibuprofen helped you out. Now that I'm done BF'ing, I seem to live on Advil. My cycles are ridiculous. I get annoyed just thinking about what I deal with month after month. Between the constant/ heavy bleeding, pain, and total inconvenience of having these symptoms, I get so irritated. Since my cycles started back a few months ago, my hormones have been totally wacky. I finally went to the OB to find out all of my options to help me. Unfortuntately, there isn't a single fix it to all that I experience (even hysterectomy!)
    I'm glad you found some relief!!
    Boo for not having any options! I have horrible issues with indigestion/reflux now that are cyclical, which tells me it is tied to my hormones. It happens just before I O and right before AF. It feels like I am not digesting food and I have to take something like Zantac to get it regulated. My doctor doesn't think it is related to hormones. Why does it flare during key hormonal times during my cycle then? I am sorry there is really nothing that can help your issues. I guess we just sit and wait for menopause. Then, we will complain about other things. Bah!
    Melanie
    DS-Isaiah 1/2/04
    DDs- Keira and Sarafina 11/28/09


  7. #7
    Community Host
    Join Date
    Jun 2007
    Posts
    13,267

    Default

    Another left sider here too! Crazy, huh? I think ibuprofen helps. For me it does.

+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions